REAL

Items where Author is "Gyárfás, András"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 34.

Article

Barát, János and Gyárfás, András and Tóth, Géza (2024) Monochromatic spanning trees and matchings in ordered complete graphs. JOURNAL OF GRAPH THEORY, 105 (4). pp. 523-541. ISSN 0364-9024

Gyárfás, András and Sárközy, Gábor (2023) “Less” Strong Chromatic Indices and the (7, 4)-Conjecture. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 60 (2-3). pp. 109-122. ISSN 0081-6906

Füredi, Zoltán and Gyárfás, András and Király, Zoltán (2023) Problems and results on 1-cross intersecting set pair systems. COMBINATORICS PROBABILITY AND COMPUTING. ISSN 0963-5483

Gyárfás, András (2023) Problems close to my heart. EUROPEAN JOURNAL OF COMBINATORICS. ISSN 0195-6698

Gyárfás, András and Sárközy, Gábor (2023) Proper Edge Colorings of Cartesian Products with Rainbow C4-s. GRAPHS AND COMBINATORICS, 39 (5). ISSN 0911-0119

DeBiasio, Louis and Gyárfás, András (2022) Covering 2-colored complete digraphs by monochromatic d-dominating digraphs. JOURNAL OF GRAPH THEORY, 100 (4). pp. 721-726. ISSN 0364-9024

Gyárfás, András and Ruszinkó, Miklós and Sárközy, Gábor N. (2022) Linear Turán numbers of acyclic triple systems. EUROPEAN JOURNAL OF COMBINATORICS, 99. ArtNo: 103435. ISSN 0195-6698 (nyomtatott), 1095-9971 (online)

Gyárfás, András and Pálvölgyi, Dömötör and Patkós, Balázs and Wales, Matthew (2020) Distribution of colors in Gallai colorings. EUROPEAN JOURNAL OF COMBINATORICS, 86. ISSN 0195-6698

DeBiasio, L. and Gyárfás, András and Krueger, R.A. and Ruszinkó, Miklós and Sárközy, Gábor (2020) Monochromatic balanced components, matchings, and paths in multicolored complete bipartite graphs. JOURNAL OF COMBINATORICS, 11 (1). pp. 35-45. ISSN 2156-3527

Blaisdell, Eben and Gyárfás, András and Krueger, Robert A. and Wdowinski, Ronen (2019) Partitioning the power set of [n] into Ck-free parts. THE ELECTRONIC JOURNAL OF COMBINATORICS, 26 (3). pp. 1-12. ISSN 1077-8926

Gyárfás, András (2019) The Turán Number of Berge K-4 in Triple Systems. SIAM JOURNAL ON DISCRETE MATHEMATICS, 33 (1). pp. 383-392. ISSN 0895-4801

Axenovich, Maria and Gyárfás, András (2019) A note on Ramsey numbers for Berge- G hypergraphs. DISCRETE MATHEMATICS, 342 (5). pp. 1245-1252. ISSN 0012-365X

Gyárfás, András (2018) Large sets of t-designs and a Ramsey-type problem. INTEGERS: ELECTRONIC JOURNAL OF COMBINATORIAL NUMBER THEORY, 18. ISSN 1553-1732

Granath, E. and Gyárfás, András and Hardee, J. and Watson, T. and Wu, X. (2018) Ramsey theory on Steiner triples. Journal of Combinatorial Designs, 26 (1). pp. 5-11. ISSN 1063-8539

Gyárfás, András and Hartke, Stephen G. and Viss, Charles (2018) Uniquely K-r((k))-saturated Hypergraphs. ELECTRONIC JOURNAL OF COMBINATORICS, 25 (4). ISSN 1097-1440

Gyárfás, András and Király, Zoltán (2017) Covering complete partite hypergraphs by monochromatic components. DISCRETE MATHEMATICS, 340 (12). pp. 2753-2761. ISSN 0012-365X

Gyárfás, András and Sárközy, Gábor (2017) Large monochromatic components in edge colored graphs with a minimum degree condition. ELECTRONIC JOURNAL OF COMBINATORICS, 24 (3). pp. 1-14. ISSN 1097-1440

Barát, János and Gyárfás, András and Sárközy, Gábor (2017) Rainbow matchings in bipartite multigraphs. PERIODICA MATHEMATICA HUNGARICA. pp. 1-4. ISSN 0031-5303

Gyárfás, András and Riasanovsky, Alexander W. N. and Sherman-Bennett, Melissa U (2016) Chromatic Ramsey number of acyclic hypergraphs. DISCRETE MATHEMATICS, 340. pp. 373-378. ISSN 0012-365X

Gyárfás, András and Sárközy, Gábor (2016) Cliques in C_4-free graphs of large minimum degree. PERIODICA MATHEMATICA HUNGARICA, &. pp. 1-6. ISSN 0031-5303

Gyárfás, András and Sárközy, Gábor (2016) Induced colorful trees and paths in large chromatic graphs. ELECTRONIC JOURNAL OF COMBINATORICS, 23 (4). P4.46. ISSN 1097-1440

Gyárfás, András and Győri, Ervin and Simonovits, Miklós (2016) On 3-uniform hypergraphs without linear cycles. JOURNAL OF COMBINATORICS, 7 (1). pp. 205-216. ISSN 2156-3527

Sárközy, Gábor and Gyárfás, András (2016) Ramsey number of a connected triangle matching. JOURNAL OF GRAPH THEORY, 83 (2). pp. 109-119. ISSN 0364-9024

Barát, János and Gyárfás, András and Lehel, József and Sárközy, Gábor (2016) Ramsey number of paths and connected matchings in Ore-type host graphs. DISCRETE MATHEMATICS, 339 (6). pp. 1690-1698. ISSN 0012-365X

Gyárfás, András and Lehel, Jenő (2016) Red-blue clique partitions and (1-1)-transversals. ELECTRONIC JOURNAL OF COMBINATORICS, 23 (3). pp. 1-6. ISSN 1097-1440

Gyárfás, András (2016) Vertex covers by monochromatic pieces - A survey of results and problems. DISCRETE MATHEMATICS, 399 (7). pp. 1970-1977. ISSN 0012-365X

Gyárfás, András and Sárközy, Gábor and Selkow, Stanley (2015) Coverings by Few Monochromatic Pieces: A Transition Between Two Ramsey Problems. GRAPHS AND COMBINATORICS, 31 (1). pp. 131-140. ISSN 0911-0119

Gyárfás, András (2015) Large Cross-Free Sets in Steiner Triple Systems. Journal of Combinatorial Designs, 23 (8). pp. 321-327. ISSN 1063-8539

Pálvölgyi, Dömötör and Gyárfás, András (2014) Domination in transitive colorings of tournaments. JOURNAL OF COMBINATORIAL THEORY SERIES B (107). pp. 1-11. ISSN 0095-8956

Balogh, József and Barát, János and Gerbner, Dániel and Gyárfás, András and Sárközy, Gábor (2014) Partitioning 2-edge-colored graphs by monochromatic paths and cycles. COMBINATORICA, 34 (5). pp. 507-526. ISSN 0209-9683

Gyárfás, András and Ruszinkó, Miklós and Sárközy, Gábor and Schelp, Richard H. (2011) Long rainbow cycles in proper edge-colorings of complete graphs. AUSTRALASIAN JOURNAL OF COMBINATORICS, 50. pp. 45-53. ISSN 1034-4942

Gyárfás, András and Ruszinkó, Miklós and Sárközy, Gábor and Szemerédi, Endre (2011) Partitioning 3-colored complete graphs into three monochromatic cycles. ELECTRONIC JOURNAL OF COMBINATORICS, 18. pp. 1-16. ISSN 1077-8926

Book Section

Gyárfás, András and Kornai, András (2013) Számítástudományi élményeimből. In: A számítógép-tudományról egyes szám első személyben. Typotex, Budapest, pp. 133-136.

Monograph

Gyárfás, András and Ruszinkó, Miklós and Sárközy, Gábor (2011) Extremális Problémák Diszkrét Struktúrákban = Extremal Problems in Discrete Structures. Project Report. OTKA.

This list was generated on Fri Apr 4 16:55:46 2025 CEST.